# SDR SWAA2023012786233

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL SPLICE AT AFT CARGO BAY BS767+6 LBL17.<[01] FOUND TO BE OUT OF LIMITS DUE TO CORROSION IS COMMON TO A PREVIOUS REPAIR.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] NO REPAIR LIMITS FOOUND ON SRM; REMOVED DAMAGE TRACK SPLICE OF PREVIOUS REPAIR; AREA BS 767-773 LBL 17 WL 156 IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW TRACK SPLICE IAW SRM 53-00-53-2R-3 MATERIAL USED BAC1509-100688 7050-T76511 SI#7530158. PERFORMED VISUAL INSPECTION AND NO ADDITIONAL DAMAGE FOUND; VERIFIED MEASUREMENTS AND FASTENERS PATTERN OF PREVIOUS REPAIR IAW SRM 53-00-53-2R-3;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-00-53-2R-3;[06] VERIFIED CORRECTIVE ACTION STEPS3;4 AND 5.;[07] OK TO INSTALL;[08] VERIFIED OK TO INSTALL REPAIR PARTS.;[09] INSTALLED TRACK SPLICE BS 767-773 LBL 17 WL 156 IAW SRM 53-00-53-2R-3;[10] VERIFIED CORRECTIVE ACTION STEP 9.;[11] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
